Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some maximal topologies which are QHC


Author: Douglas E. Cameron
Journal: Proc. Amer. Math. Soc. 75 (1979), 149-156
MSC: Primary 54D25; Secondary 54A10
MathSciNet review: 529232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize maximal C-compact spaces, maximal QHC spaces, and maximal nearly compact spaces. We also discuss a covering property which turns out to be equivalent to S-closed and extremally disconnected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25, 54A10

Retrieve articles in all journals with MSC: 54D25, 54A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0529232-8
PII: S 0002-9939(1979)0529232-8
Keywords: Maximal topologies, C-compact, QHC, nearly compact, S-closed, submaximal
Article copyright: © Copyright 1979 American Mathematical Society